Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 5 > Proof of Beal's Conjecture
< Back to Volume

Proof of Beal's Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

We give the complete proof of Beal’s conjecture.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 5)
Pages:
48-49
Citation:
K. R. R. Gandhi and R. Tint, "Proof of Beal's Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 5, pp. 48-49, 2013
Online since:
August 2013
Export:
Distribution: